# SDR IPXA2018111205846

- Difficulty date: October 31, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  RT WING LE BEADED DOUBLER WAS CRACKED BETWEEN XOS 783 & 789.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIGURE 205, REV 65.  MAJOR.
